Vol. 137, No. 1, 2012 · Contents

Miloslav Feistauer, Jaromír Horáček, Václav Kučera, Jaroslava Prokopová:
On numerical solution of compressible flow in time-dependent domains

Xhevat Z. Krasniqi:
On $|A,\delta|_k$-summability of orthogonal series

Ali Akbulut, Vagif Guliyev, Rza Mustafayev:
On the boundedness of the maximal operator and singular integral operators in generalized Morrey spaces

Futaba Fujie-Okamoto, Willem Renzema, Ping Zhang:
The $k$-metric colorings of a graph

Zhendong Gu, Daochun Sun:
The growth of a class of random Dirichlet series on the horizontal zone

Milton Braitt, David Hobby, Donald Silberger:
Completely dissociative groupoids

Hamid Kulosman, Alica Miller:
A generalization of semiflows on monomials

[Contents of Mathematica Bohemica] [Full text of the older issues of Mathematica Bohemica at DML-CZ]